Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 198, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 5, 2012, 8:27 AM CDT for Neshoba County, Winston County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2012, 8:27 AM CDT (13:27 UTC)
- Expired
- Apr 5, 2012, 9:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Neshoba County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:53 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2026 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
311
WUUS54 KJAN 051327
SVRJAN
MSC099-159-051415-
/O.NEW.KJAN.SV.W.0198.120405T1327Z-120405T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
827 AM CDT THU APR 5 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PHILADELPHIA...
WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...NANIH WAIYA...LOUISVILLE...
* UNTIL 915 AM CDT
* AT 827 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 21 MILES WEST OF CENTER RIDGE
TO 9 MILES NORTHWEST OF DOWDVILLE TO 19 MILES SOUTHWEST OF
DOWDVILLE MOVING EAST AT 65 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PEARL RIVER BY 835 AM CDT...
DOWDVILLE BY 840 AM CDT...
STALLO...BURNSIDE...DIXON AND CENTER RIDGE BY 845 AM CDT...
NANIH WAIYA AND NESHOBA BY 850 AM CDT...
BETHSAIDA AND HOUSE BY 855 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3292 8882 3292 8892 3258 8891 3258 8932
3311 8931 3311 8922 3315 8921 3315 8882
3293 8881
TIME...MOT...LOC 1327Z 253DEG 56KT 3311 8939 3278 8939
3257 8956
$$
JA1 follow-up statement
081
WWUS54 KJAN 051344
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
844 AM CDT THU APR 5 2012
MSC099-159-051415-
/O.CON.KJAN.SV.W.0198.000000T0000Z-120405T1415Z/
WINSTON MS-NESHOBA MS-
844 AM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR NESHOBA AND WINSTON COUNTIES...
AT 844 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 13 MILES WEST OF CENTER RIDGE TO DOWDVILLE TO 15 MILES SOUTHWEST
OF DOWDVILLE MOVING EAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOUISVILLE...STALLO...BURNSIDE AND DIXON BY 850 AM CDT...
NESHOBA BY 855 AM CDT...
TUCKER...NANIH WAIYA...FORESTDALE AND BETHSAIDA BY 900 AM CDT...
HOUSE BY 905 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3292 8882 3292 8892 3258 8891 3258 8932
3311 8931 3311 8922 3315 8921 3315 8882
3293 8881
TIME...MOT...LOC 1344Z 253DEG 56KT 3308 8920 3275 8920
3254 8938
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:20 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 5, 8:20 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 820 AM CDT THU APR 5 2012 .UPDATE...PER COORDINATION WITH SPC WE HAVE EXTENDED THE TORNADO WATCH FOR THE ENTIRE ARKLAMISS REGION UNTIL 11 AM. CURRENTLY THE LINE OF SEVERE STORMS IS PUSHING EAST OF THE INTERSTATE 55 CORRIDOR FROM JACKSON METRO TO KOSCIUSKO. LATEST SATELLITE SHOWED THE CLOSED UPPER LOW OVER NORTHERN ARKANSAS. WILL MAKE NO OTHER CHANGES IN THE FORECAST FOR NOW./17/ ./PREVIOUS DISCUSSION...423 AM CDT THU APR 5 2012 .DISCUSSION... TODAY... ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE AS WE GO THROUGH MUCH OF TODAY. EARLY THIS MORNING...THE SLOW-MOVING UPPER LOW HAS PICKED UP SPEED AND THE CENTER IS CURRENTLY CROSSING THE OZARKS. THE BEST CONVECTIVE REGIME EXISTS SOUTHEAST OF THE LOW CENTER AND INCLUDES PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE MS RIVER. THE AIRMASS IN THIS REGION IS CHARACTERIZED BY MOST UNSTABLE CAPE APPROACHING 2000 J/KG...STEEP MID LEVEL LAPSE RATES WITH TT VALUES IN THE MID 50S...EFFECTIVE DEEP LAYER SHEAR ~50 KTS...AND RELATIVELY WEAK LOW LEVEL SHEAR/HELICITY. A BROKEN LINE OF STORMS AND A FEW OTHER DISCRETE CELLS MANAGED TO DEVELOP IN THIS ENVIRONMENT AS STRONGER HEIGHT FALLS/ASCENT APPROACHED THE ARKLAMISS AND THEY HAVE PRODUCED LARGE HAIL. EXPECT THE BETTER CONVECTIVE REGIME DESCRIBED ABOVE TO SHIFT EAST WITH TIME...COINCIDING WITH DIURNAL HEATING WHICH WILL EVENTUALLY MAXIMIZE INSTABILITY OVER ERN MS. ASCENT ASSOCIATED WITH ADDITIONAL LOBES OF VORTICITY ROTATING AROUND THE UPPER LOW WILL COMBINE WITH DAYTIME HEATING...POTENTIALLY RESULTING IN ADDITIONAL BROKEN TSTM LINE SEGMENTS AS WE GO INTO THE LATE MORNING AND AFTERNOON...ESPECIALLY FOR AREAS EAST OF THE I-55 CORRIDOR. WHILE A COUPLE OF TORNADOES CANNOT BE RULED OUT...VEERED AND RELATIVELY WEAK LOW LEVEL FLOW WILL MITIGATE THE OVERALL TORNADO RISK AND HAIL/WIND GUSTS WILL CONTINUE TO BE THE PRIMARY SEVERE WEATHER RISKS. EXPECT THE RISK FOR STORMS TO END QUICKLY AND SHIFT EAST OF THE ARKLAMISS AS THE EVENING APPROACHES. AS WE GO FROM TONIGHT THROUGH FRIDAY NIGHT...AN APPROACHING SHORTWAVE RIDGE AND ASSOCIATED HEIGHT RISES WILL BRING A RETURN TO DRY AND QUIET CONDITIONS WITH SEASONABLY MILD TEMPERATURES FOR THE ARKLAMISS. /EC/ SATURDAY THROUGH NEXT THURSDAY... LOOKS LIKE IT WILL BE RELATIVELY QUIET IN THE EXTENDED PERIOD WITH A VERY NICE WEEKEND ON TAP FOR THE ARKLAMISS. HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT WILL BUILD OVER THE AREA ON SATURDAY AND CONTINUE INTO SATURDAY NIGHT. THE GFS DRAGS A BOUNDARY ACROSS THE STATE ON SUNDAY...AND THIS MAY KICK OFF SOME ISOLATED THUNDERSTORMS ACTIVITY SUNDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING ALONG WITH NORTHWEST FLOW WILL DEVELOP OVER THE AREA SUNDAY NIGHT INTO MONDAY AND THIS PATTERN WILL CONTINUE INTO TUESDAY WITH ANOTHER WEAK/DRY COLD FRONT MOVING ACROSS THE STATE TUESDAY MORNING. THINGS BEGIN TO CHANGE ON WEDNESDAY AS THE EAST COAST TROUGH SHIFTS TO THE EAST AND WEAK UPPER RIDGING MOVES OVER THE AREA. THE GFS/ECMWF DIVERGE ON THERE SOLUTIONS AS WE GET INTO MID-LATE WEEK...BUT IT LOOKS LIKE IT MAY BECOME ACTIVE DURING THIS PERIOD WITH THE POTENTIAL FOR SOME STRONG-SEVERE STORMS ON THURSDAY. STUCK PRETTY CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THE MODELS SEEM TO BE ON TRACK./15/ && .AVIATION...SCATTERED THUNDERSTORMS CONTAINING LARGE HAIL WILL POSE A BIG AVIATION HAZARD TODAY IN THE FORECAST AREA...BUT EXPECT STORMS TO END FROM WEST TO EAST LATER THIS AFTERNOON WITH VFR CONDITIONS THEN PREVAILING THROUGH THE WEEKEND. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 78 53 73 50 / 41 4 0 0 MERIDIAN 81 53 74 48 / 50 9 0 0 VICKSBURG 79 52 73 48 / 33 3 0 0 HATTIESBURG 83 54 78 52 / 40 7 0 0 NATCHEZ 78 54 74 51 / 21 3 0 0 GREENVILLE 75 53 70 48 / 42 4 0 0 GREENWOOD 78 52 71 47 / 51 6 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/EC/15/
Hazardous weather outlook, Apr 5, 4:52 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 452 AM CDT THU APR 5 2012 MSZ019-025>033-035>039-042>046-048>052-054>058-062>066-072>074- 061000- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 452 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS WILL INCREASE THIS MORNING AND CONTINUE INTO THE AFTERNOON AS DAYTIME HEATING CONTRIBUTES TO GREATER INSTABILITY. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS WILL BE FOR QUARTER SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH...AND THERE WILL BE A LESSER RISK FOR A COUPLE OF TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED INTO THE AFTERNOON. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-047-053- 059>061-061000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS- 452 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND EXTREME WESTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER THROUGH MID MORNING. THE PRIMARY RISK ASSOCIATED WITH THESE STORMS WILL BE QUARTER SIZE HAIL AND WIND GUSTS OF 50 TO 60 MPH...AND THERE WILL BE A LESSER RISK FOR A COUPLE OF TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL CONTINUE TO BE NEEDED THIS MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Apr 5, 7:05 AM CDT, 1 hour 22 minutes before
MSZ035-036-042-051235-
HUMPHREYS MS-HOLMES MS-YAZOO MS-
705 AM CDT THU APR 5 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
705 AM CDT THU APR 5 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTHWEST OF THORNTON AT 705
AM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTH CENTRAL YAZOO...SOUTHERN HOLMES AND SOUTH CENTRAL
HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3319 8991 3297 8988 3296 8990 3296 8989
3293 8990 3292 8992 3293 9048 3306 9052
TIME...MOT...LOC 1205Z 268DEG 39KT 3299 9038
JALocal storm report, Apr 5, 7:30 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 AM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM HAIL BENTON 32.83N 90.26W
04/05/2012 E1.00 INCH YAZOO MS EMERGENCY MNGR
0727 AM HAIL BENTONIA 32.65N 90.37W
04/05/2012 E0.75 INCH YAZOO MS EMERGENCY MNGR
&&
AWEBERLocal storm report, Apr 5, 8:00 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
800 AM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 4 N GLUCKSTADT 32.57N 90.10W
04/05/2012 E1.50 INCH MADISON MS DEPT OF HIGHWAYS
LARGE HAIL FALLING ON MDOT TRAFFIC CAM AT NISSAN PARKWAY
&&
GERARDLocal storm report, Apr 5, 8:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
802 AM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM HAIL CANTON 32.61N 90.03W
04/05/2012 M1.75 INCH MADISON MS TRAINED SPOTTER
1 MILE NORTH OF NISSAN BLVD
&&
AWEBERSpecial weather statement, Apr 5, 8:08 AM CDT, 19 minutes before
MSZ043-048>050-051340- SCOTT MS-RANKIN MS-MADISON MS-HINDS MS- 808 AM CDT THU APR 5 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 808 AM CDT THU APR 5 2012 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM GOSHEN SPRINGS TO 3 MILES NORTH OF RAYMOND AT 808 AM CDT...MOVING SOUTHEAST AT 30 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN HINDS...SOUTH CENTRAL MADISON...NORTHERN RANKIN AND WEST CENTRAL SCOTT COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3235 8955 3212 9026 3231 9060 3253 9005 TIME...MOT...LOC 1308Z 304DEG 28KT 3248 8991 3229 9042 JC
Special weather statement, Apr 5, 8:14 AM CDT, 13 minutes before
LAZ009-MSZ040-041-051355- SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA- 814 AM CDT THU APR 5 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 814 AM CDT THU APR 5 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF TRANSYLVANIA AT 814 AM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN ISSAQUENA AND SOUTHWESTERN SHARKEY COUNTIES...AND EAST CENTRAL EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3280 9121 3283 9076 3259 9072 3259 9123 TIME...MOT...LOC 1314Z 267DEG 36KT 3270 9112 JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:17 AM CDT | Special Weather Statement | JAN | Washington | 28 min |
| Apr 5, 2:37 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 53 min |
| Apr 5, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 64 min |
| Apr 5, 3:34 AM CDT | Special Weather Statement | JAN | Sharkey | 31 min |
| Apr 5, 3:55 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey | 50 min |
| Apr 5, 4:04 AM CDT | Special Weather Statement | JAN | Issaquena | 31 min |
| Apr 5, 4:20 AM CDT | Special Weather Statement | JAN | Issaquena | 30 min |
| Apr 5, 4:44 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| Apr 5, 4:59 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Apr 5, 5:30 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 60 min |
| Apr 5, 5:34 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 56 min |
| Apr 5, 6:15 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 30 min |
| Apr 5, 6:25 AM CDT | Special Weather Statement | JAN | Sharkey | 30 min |
| Apr 5, 6:35 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 55 min |
| Apr 5, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| Apr 5, 6:52 AM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Apr 5, 7:05 AM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Apr 5, 7:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Yazoo | 67 min |
| Apr 5, 7:12 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 33 min |
| Apr 5, 7:20 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 5, 7:29 AM CDT | Tornado Warning | JAN | Madison, Yazoo | 19 min |
| Apr 5, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 46 min |
| Apr 5, 7:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 39 min |
| Apr 5, 8:00 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 48 min |
| Apr 5, 8:08 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 32 min |
| Apr 5, 8:14 AM CDT | Special Weather Statement | JAN | Issaquena | 41 min |
| Apr 5, 8:46 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Apr 5, 9:03 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 57 min |
| Apr 5, 9:07 AM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Apr 5, 9:36 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 54 min |
| Apr 5, 9:46 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Apr 5, 10:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 41 min |
| Apr 5, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 38 min |
| Apr 5, 10:51 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 5, 12:04 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Apr 5, 1:08 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 47 min |
| Apr 5, 1:53 PM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Apr 5, 2:26 PM CDT | Special Weather Statement | JAN | Grenada | 44 min |
| Apr 5, 3:01 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Apr 5, 3:16 PM CDT | Special Weather Statement | JAN | Clay | 29 min |
| Apr 5, 3:51 PM CDT | Special Weather Statement | JAN | Clay | 59 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.